Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 137, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 16, 2008, 3:47 PM CDT for Sauk County, Wisconsin. It was in force for 73 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2008, 3:47 PM CDT (20:47 UTC)
- Expired
- Jul 16, 2008, 5:00 PM CDT
- In force
- 73 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
County Sauk County, WI
The radar
The La Crosse radar (KARX), 96 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 4:05 PM CDT | HAIL 0.5 | La Valle, WI | REPORT OF DIME SIZE HAIL. |
| Jul 16, 4:09 PM CDT | HAIL 0.5 | La Valle, WI | |
| Jul 16, 4:15 PM CDT | TSTM WND DMG | 3 E La Valle, WI | A COUPLE OF TREES WERE BLOWN DOWN. TIME IS APPROXIMATE. |
| Jul 16, 4:20 PM CDT | HAIL 0.75 | Reedsburg, WI | HAILED FOR 5 MINUTES. DELAYED WEB SUBMISSION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 16, 9:57 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -330 J/kg
- Mixed-layer LCL
- 1593 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 162047
SVRMKX
WIC111-162200-
/O.NEW.KMKX.SV.W.0137.080716T2047Z-080716T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 PM CDT WED JUL 16 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 500 PM CDT
* AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
WEST OF REEDSBURG...AND MOVING NORTHEAST AT 17 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES NORTHWEST OF REEDSBURG BY 410 PM CDT...
9 MILES NORTHWEST OF LAKE DELTON BY 450 PM CDT...
7 MILES NORTHWEST OF WISCONSIN DELLS BY 455 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4363 9031 4366 9011 4366 8978 4362 8978
4361 8976 4348 8968 4342 9019 4355 9021
4356 9030
TIME...MOT...LOC 2048Z 237DEG 15KT 4356 9017
$$
GEHRING5 follow-up statements
000
WWUS53 KMKX 162056
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 PM CDT WED JUL 16 2008
WIC111-162200-
/O.CON.KMKX.SV.W.0137.000000T0000Z-080716T2200Z/
SAUK WI-
355 PM CDT WED JUL 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN SAUK COUNTY...
AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS TO AROUND 70 MPH. THIS STORM WAS LOCATED
NEAR IRONTON...OR 8 MILES WEST OF REEDSBURG...MOVING EAST AT 19 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
REEDSBURG BY 410 PM CDT...
9 MILES NORTH OF ROCK SPRINGS BY 420 PM CDT...
8 MILES NORTH OF WISCONSIN DELLS AIRPORT BY 445 PM CDT...
WISCONSIN DELLS AND LAKE DELTON BY 450 PM CDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF ON OR NEAR INLAND LAKES...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM
LAT...LON 4362 9025 4366 9011 4366 8978 4362 8978
4361 8976 4348 8968 4345 9019 4355 9021
4356 9025
TIME...MOT...LOC 2055Z 252DEG 16KT 4357 9012
$$
LAMERS000
WWUS53 KMKX 162111
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 PM CDT WED JUL 16 2008
WIC111-162200-
/O.CON.KMKX.SV.W.0137.000000T0000Z-080716T2200Z/
SAUK WI-
410 PM CDT WED JUL 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN SAUK COUNTY...
AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DESTRUCTIVE WINDS TO AROUND 70 MPH. THIS STORM WAS
LOCATED NEAR IRONTON...OR 6 MILES WEST OF REEDSBURG...MOVING EAST AT
14 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
REEDSBURG BY 425 PM CDT...
6 MILES NORTH OF ROCK SPRINGS BY 445 PM CDT...
LAKE DELTON...WISCONSIN DELLS...WISCONSIN DELLS AIRPORT AND 8 MILES
NORTHWEST OF WEST BARABOO BY 500 PM CDT...
DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
LAT...LON 4362 9025 4366 9011 4366 8978 4362 8978
4361 8976 4348 8968 4345 9019 4355 9021
4356 9025
TIME...MOT...LOC 2110Z 264DEG 12KT 4355 9009
$$
LAMERS000
WWUS53 KMKX 162122
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
422 PM CDT WED JUL 16 2008
WIC111-162200-
/O.CON.KMKX.SV.W.0137.000000T0000Z-080716T2200Z/
SAUK WI-
422 PM CDT WED JUL 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN SAUK COUNTY...
AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR IRONTON...OR NEAR REEDSBURG...MOVING EAST AT 14 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
REEDSBURG BY 435 PM CDT...
6 MILES NORTH OF ROCK SPRINGS BY 450 PM CDT...
6 MILES WEST OF LAKE DELTON...7 MILES NORTHWEST OF WISCONSIN DELLS
AIRPORT AND 9 MILES NORTHWEST OF WEST BARABOO BY 500 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4364 9012 4363 8980 4361 8976 4348 8968
4345 9019 4355 9021 4356 9025 4362 9025
TIME...MOT...LOC 2122Z 264DEG 12KT 4356 9007
$$
LAMERS000
WWUS53 KMKX 162142
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
442 PM CDT WED JUL 16 2008
WIC111-162200-
/O.CON.KMKX.SV.W.0137.000000T0000Z-080716T2200Z/
SAUK WI-
442 PM CDT WED JUL 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN SAUK COUNTY...
AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL TO PENNY
SIZE...AND WIND GUSTS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
REEDSBURG...MOVING EAST AT 12 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ROCK SPRINGS...8 MILES WEST OF WISCONSIN DELLS AIRPORT...8 MILES
SOUTHWEST OF LAKE DELTON AND 9 MILES NORTHWEST OF WEST BARABOO BY
500 PM CDT...
LAT...LON 4364 9012 4363 8980 4361 8976 4348 8968
4345 9019 4355 9021 4356 9025 4362 9025
TIME...MOT...LOC 2142Z 271DEG 11KT 4354 9000
$$
LAMERS000
WWUS53 KMKX 162159
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
459 PM CDT WED JUL 16 2008
WIC111-162208-
/O.EXP.KMKX.SV.W.0137.000000T0000Z-080716T2200Z/
SAUK WI-
459 PM CDT WED JUL 16 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SAUK COUNTY WILL
EXPIRE AT 500 PM CDT...
THE THUNDERSTORMS IN NORTHERN SAUK COUNTY HAVE WEAKENED BELOW SEVERE
LIMITS. HOWEVER...VERY HEAVY RAIN AND FLASH FLOODING WILL CONTINUE
INTO AT LEAST THE EARLY EVENING HOURS AS STORMS CONTINUE TO MOVE
INTO NORTHERN SAUK COUNTY FROM THE WEST.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4364 9012 4363 8980 4361 8976 4348 8968
4345 9019 4355 9021 4356 9025 4362 9025
TIME...MOT...LOC 2158Z 271DEG 11KT 4354 8993
$$
GEHRINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:18 PM CDT, 29 minutes earlier.
Area forecast discussion, Jul 16, 3:18 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 PM CDT WED JUL 16 2008 .DISCUSSION...FORECAST FOCUS ON CONVECTION THROUGH THE ENTIRE 7 DAY PERIOD. .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT. A LINE OF STRONG TO SEVERE THUNDERSTORMS ACROSS THE NORTHERN TIER OF COUNTIES WILL CONTINUE TO SLOWLY SLIDE SOUTH LATE THIS AFTERNOON. AS IT CONTINUES TO DO SO...THE LINE SHOULD BREAK UP AS IT ENCOUNTERS DECREASING SHEAR. NONETHELESS...MLCAPE OF 4500-5500 J/KG AND LI/S TO -11 WILL CERTAINLY KEEP THE THREAT FOR THUNDERSTORMS GOING AS AN OUTFLOW BOUNDARY CONTINUES TO SAG SOUTH DEEPER INTO THE CWA EARLY THIS EVENING. DEW POINTS IN THE MID 70S WILL BRING A SERIOUS THREAT FOR HEAVY RAIN AND POSSIBLE FLASH FLOODING THROUGH EARLY THIS EVENING BEFORE THE BOUNDARY BEGINS TO RETREAT BACK NORTH AS A 30-40 KNOT LLJ KICKS IN. AFTER MIDNIGHT...MUCH OF THE THUNDERSTORM THREAT WILL FOCUS TO THE NORTH OVER CENTRAL AND NORTHERN WI. THE SOUTHEAST HALF OF THE CWA WILL BE FIRMLY IN THE WARM SECTOR THURSDAY. A COLD FRONT PUSHING INTO WESTERN WISCONSIN THURSDAY AFTERNOON MAY HAVE THE ABILITY TO SPARK SOME THUNDERSTORMS OVER THE NORTHWEST HALF LATE. CAPE AND MID LEVEL LAPSE RATES ARE RATHER POOR...SO STORMS PROBABLY WON/T BE TOO WIDESPREAD. TEMPERATURES SHOULD FINALLY BREAK THE 90 DEGREE MARK FOR THE FIRST TIME THIS YEAR IN THE SOUTHEAST WITH A LARGE AMOUNT OF SUN. WITH DEW POINTS IN THE UPPER 60S...HEAT INDEX READINGS MAY APPROACH 95. AS THE FRONT PUSHES FURTHER EAST...STORM COVERAGE SHOULD INCREASE SOMEWHAT AS FRONTOGENESIS INCREASES. WITH MBE VELOCITIES FALLING TO LESS THAN 10 KNOTS AND PW/S REMAINING IN THE 1.75 TO 2.0 INCH RANGE...THREAT FOR HEAVY RAIN IS HIGH THURSDAY NIGHT. WILL INCLUDE HEAVY RAIN MENTION ROUGHLY NORTHWEST HALF THURSDAY NIGHT. .LONG TERM...FRIDAY THROUGH NEXT WEDNESDAY. THE FRONT STALLS OVER THE CWA FRIDAY THROUGH THE WEEKEND. A PERSISTENT SOUTHERLY FLOW AHEAD OF THE FRONT WILL CONTINUE TO PUMP THE MOISTURE OVER SOUTHERN WISCONSIN. MCS AFTER MCS MAY DEVELOP ON OR NEAR THE BOUNDARY PERIODICALLY THROUGH THE WEEKEND...KEEPING SOUTHERN WISCONSIN IN THE CROSS HAIRS FOR THUNDERSTORMS AND HEAVY RAIN. MBE VELOCITIES FALL TO LESS THAN 10 KNOTS AT TIMES WITH PW/S REMAINING IN THE 1.75 TO 2.0 INCH RANGE THROUGH SUNDAY. THIS COULD PRODUCE A SIGNIFICANT FLASH FLOODING THREAT ONCE AGAIN WITH SOME AREAS ENDING UP WITH SEVERAL INCHES OF RAINFALL BY EARLY NEXT WEEK. WILL CONTINUE THE ESF AND EXPAND IT ACROSS THE REST OF SOUTHERN WISCONSIN. FLASH FLOOD WATCHES WILL LIKELY BE NEEDED IN LATER FORECAST PACKAGES. BEYOND SUNDAY...THE GFS AND HI-RES ECMWF DIVERGE A LOT FOR EARLY NEXT WEEK. THE ECMWF BUILDS A RIDGE INTO THE PLAINS BEGINNING MONDAY...CAUSING THE QUASI-STATIONARY FRONT TO BECOME A WARM FRONT JUST WEST OF WISCONSIN EARLY NEXT WEEK. MORE HEAVY RAIN AND A CONTINUATION OF ANY FLOODING WOULD SET UP WITH THIS SCENARIO AS SEVERAL MORE MCS/S DEVELOP. THE GFS...HOWEVER DROPS A CORE OF COOL AIR INTO THE GREAT LAKES...PUSHING THE STATIONARY FRONT WELL TO THE SOUTH. AT THIS POINT...THE ECMWF HAS BEEN MOST CONSISTENT WITH BUILDING A RIDGE OVER THE PLAINS EARLY NEXT WEEK...SO WILL FOLLOW THAT SOLUTION FOR NOW. FURTHERMORE...IT IS PRETTY HARD TO DRIVE A FRONT THROUGH THE OHIO VALLEY THIS TIME OF YEAR. AS A RESULT...WILL CONTINUE WITH THE CHANCY THUNDERSTORMS THROUGH NEXT WEDNESDAY. && .AVIATION... THIS SECTION WILL BE UPDATED LATER. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...BORGHOFF AVIATION/MARINE...GEHRING
Hazardous weather outlook, Jul 16, 4:16 AM CDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 416 AM CDT WED JUL 16 2008 WIZ046-047-051-052-056>060-062>072-170930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 416 AM CDT WED JUL 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ALONG AND NORTH OF A LINE FROM LONE ROCK TO PORT WASHINGTON. A FEW OF THESE THUNDERSTORMS MAY TURN SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL IS ALSO POSSIBLE. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE REMAINDER OF THE AREA. SOME LAKES...RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. MUCH OF THE ROCK RIVER IN SOUTHERN WISCONSIN CONTINUES TO EXPERIENCE FLOODING. AN AIR QUALITY WATCH IS IN EFFECT THROUGH MIDNIGHT FOR THE LAKE SHORE COUNTIES...AS WELL AS WAUKESHA AND WASHINGTON COUNTIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THROUGH THE PERIOD. HEAVY RAINFALL IS POSSIBLE AND A FEW THUNDERSTORMS MAY TURN SEVERE. THUNDERSTORMS ARE LIKELY THURSDAY NIGHT ALONG AND NORTH OF A LINE FROM LONE ROCK TO FOND DU LAC. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR PORTIONS OF THE AREA THIS AFTERNOON AND TONIGHT. LMZ643>646-170930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 416 AM CDT WED JUL 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THROUGH THE PERIOD. A FEW THUNDERSTORMS MAY TURN SEVERE NORTH OF MILWAUKEE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THROUGHOUT THE PERIOD. WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS ON THURSDAY. MBK WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 16, 3:20 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL MARQUETTE 43.75N 89.14W
07/16/2008 E0.50 INCH GREEN LAKE WI EMERGENCY MNGR
DIME SIZE HAIL
&&
KRRLocal storm report, Jul 16, 3:26 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 4 S FOND DU LAC 43.73N 88.45W
07/16/2008 E60 MPH FOND DU LAC WI PUBLIC
60 MPH WINDS AND DIME SIZE HAIL ON HWY B
&&
KRRLocal storm report, Jul 16, 3:30 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL 6 SSE FOND DU LAC 43.70N 88.40W
07/16/2008 E0.75 INCH FOND DU LAC WI LAW ENFORCEMENT
&&
KRRLocal storm report, Jul 16, 3:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND GST EDEN 43.69N 88.36W
07/16/2008 E60 MPH FOND DU LAC WI PUBLIC
ALSO PEA SIZE HAIL AND 4 TO 6 INCH BRANCHES DOWN
&&
KRRLocal storm report, Jul 16, 3:42 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG BEAVER DAM 43.46N 88.84W
07/16/2008 DODGE WI LAW ENFORCEMENT
SOME TREE DAMAGE IN THE BEAVER DAM AREA...ALSO PEA SIZE
HAIL IN THE CITY
&&
KRRLocal storm report, Jul 16, 3:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND GST WEST BEND 43.42N 88.18W
07/16/2008 E40 MPH WASHINGTON WI TRAINED SPOTTER
LAWN CHAIR AND PATIO FURNITURE BLEW OVER.
&&
KRRThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 2:30 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake, Marquette | 90 min |
| Jul 16, 2:39 PM CDT | Special Marine Warning | MKX | 3 hr | |
| Jul 16, 2:51 PM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake, Marquette, Sheboygan | 3 hr |
| Jul 16, 3:02 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 73 min |
| Jul 16, 3:11 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Ozaukee, Washington | 79 min |
| Jul 16, 3:21 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 41 min |
| Jul 16, 3:43 PM CDT | Special Marine Warning | MKX | 3 hr | |
| Jul 16, 3:46 PM CDT | Tornado Warning | MKX | Sheboygan | 14 min |
| Jul 16, 3:53 PM CDT | Areal Flood Advisory | MKX | Columbia, Dodge, Ozaukee, Washington | 3 hr |
| Jul 16, 4:12 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 78 min |
| Jul 16, 4:17 PM CDT | Flash Flood Warning | MKX | Sauk | 3 hr |
| Jul 16, 5:33 PM CDT | Areal Flood Advisory | MKX | Sheboygan | 87 min |
| Jul 16, 6:52 PM CDT | Areal Flood Warning | MKX | Sauk | 11 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.